# SDR RAAA96B1014

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar Chord
- Condition: Corroded
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S5 INSPECTION PER CARD S5-22113 FOUND RT INBD MID FLAP REAR SPAR LOWER CHORD CORRODED AT WBL 89.  REPAIRED PER SRM 51-40-2.
